# SDR F3LA97138

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- System (JASC): 2720 · Rudder Control System
- Part: Servo Valve
- Part number: 75130A1081
- Condition: Failed
- Location: Rudder Control
- Part time: 36 hours
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MDW - FLT 445 - FLIGHT CREW REPORTED UNCOMMANDED ROLL TO RIGHT ON TAKEOFF.  DISENGAGED YAW DAMPER AND RETURNED TO NORMAL FLIGHT.  MAINTENANCE REPLACED E.H. SERVO VALVE ASSEMBLY IN RUDDER PCU AND SYSTEM CHECKED OKAY.  (X)
